MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU INFINITY; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC PUERTO RICO OPERATIONS CO., HU INFINITY; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 3604522
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that, the rod and set screw was loosened at t1 level post-operatively.Patient experienced neck pain, and could hear squeaking when moving neck.Squeaking sensation up to her skull.There were no patient symptoms reported.No further complications reported regarding the event.Additional information received stating procedure performed was c4 - t1 posterior extension of fusion.Mas were intact, no failure associated with mas screws.
 
Additional Manufacturer Narrative
H6: product analysis # 3604522; lot# h5888779.Visual and microscopic inspection confirmed the set screw has some deformation on the node of the screws.There is some smearing/damaged to the nodes and the screw saddles from what appears to be the rods moving between the saddles and set screw.The threads of the set screws have been damaged.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INFINITY
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25688650
Report Number2647346-2026-00356
Device Sequence Number4720177
Product Code KWP
UDI-Device Identifier00643169541801
UDI-Public(01)00643169541801(11)230829(10)H5888779
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3604522
Device Catalogue Number3604522
Device Lot NumberH5888779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight160 LB